MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH NRG KNEE P/S NRG BEARING INSERT SIZE; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/META

STRYKER ORTHOPAEDICS-MAHWAH NRG KNEE P/S NRG BEARING INSERT SIZE; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/META
Catalog Number 82-3-0512
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Device not available.
 
Event or Problem Description
It was reported by the sales representative that when the surgeon impacted the insert into tibial tray, it supposed to sit in flush and won't be able to lift because it is locked.Surgeon able to lift it up using dissector with the new replacement unit.No issues were mentioned regarding the baseplate.The 4th insert was implanted successfully.
 
Additional Manufacturer Narrative
An event regarding an assembly issue involving a scorpio insert trial was reported.The event was not confirmed.Method & results: device evaluation and results: visual inspection: visual inspection was performed as part of the material evaluation and indicated the following comments: ma: damage observed on insert consistent with explantation process.Based on the given information, no identifiable materials or manufacturing discrepancies were observed on the surfaces examined.Dimensional & functional inspection: the device was returned damaged and in its current condition would not be an accurate reflection of its original manufactured condition.Material analysis material evaluation was completed and indicated the following comments: ma: damage observed on insert consistent with explantation process.Based on the given information, no identifiable materials or manufacturing discrepancies were observed on the surfaces examined.Medical records received and evaluation: no medical records were received for review with a clinical consultant device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the reported lot.Conclusion: the exact cause of the event could not be determined because insufficient information was provided.Additional information including operative reports are needed to fully investigate the event.If further information becomes available, this investigation will be re-opened.
 
Event or Problem Description

Brand Name
NRG KNEE P/S NRG BEARING INSERT SIZE
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/META
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8403632
Report Number0002249697-2019-01273
Device Sequence Number1811121
Product Code JWH
UDI-Device Identifier04546540364364
UDI-Public04546540364364
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K030978
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Catalogue Number82-3-0512
Device Lot Number64163301
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2019
Initial Date Received by Manufacturer 02/11/2019
Supplement Date Received by Manufacturer04/05/2019
Initial Report FDA Received Date03/08/2019
Supplement Report FDA Received Date05/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;